MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number TSM-445
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Capsular Contracture (1761); Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continued h.6: f2201.A review of the device history record has been completed.No deviations or non-conformances noted.The reported events of "capsular contracture, baker grade iv" and "seroma-late" are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv and seroma-late.
 
Event or Problem Description
Healthcare professional reported a right side implant exchange from textured to smooth due to the concerns of the product.Healthcare professional later reported a capsular contracture, baker grade iv, ¿capsule and consists of white plastic material grossly resembling a breast capsule", "benign lymphohistiocytic inflammation", "right breast seroma fluid from intracapsular layer and consists of yellow fluid¿ and ¿right implant accidentally cut on back table when cutting capsule¿.Device has been explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ anxiety-product/procedure: unable to observe as it is not related to the device.¿ capsular contracture: unable to observe as it is not related to the device.¿ seroma-late: unable to observe as it is not related to the device.¿ rupture ndr: not applicable as the event is not related to the device.¿ use error: one opening on anterior side assessed as surgical damage.¿ inflammation/irritation: unable to observe as it is not related to the device.Additional observations: ¿ wear abrasion observed.¿ creases were observed.No further actions are required as no manufacturing issues are observed.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17821172
Report Number9617229-2023-15455
Device Sequence Number11372615
Product Code FTR
UDI-Device Identifier10888628033979
UDI-Public10888628033979
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2022
Device Catalogue NumberTSM-445
Device Lot Number3059471
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight79 KG